On an asymptotic representation of surface waves in the form of
Doklady Akademii Nauk, Tome 340 (1995) no. 5, pp. 602-606
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_5_a7,
author = {P. I. Naumkin and I. A. Shishmarev},
title = {On an asymptotic representation of surface waves in the form of},
journal = {Doklady Akademii Nauk},
pages = {602--606},
year = {1995},
volume = {340},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_5_a7/}
}
P. I. Naumkin; I. A. Shishmarev. On an asymptotic representation of surface waves in the form of. Doklady Akademii Nauk, Tome 340 (1995) no. 5, pp. 602-606. http://geodesic.mathdoc.fr/item/DAN_1995_340_5_a7/